# SDR SWAA2021042774834

- Difficulty date: May 4, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FOUND AT FASTENER HOLE AT SUPPORT ANGLE LBL 4 AND STA 259.5 MKD DOT 60026 REMOVED CORROSION AT AROUND FASTENER HOLE AT SUPPORT ANGLE UPPER SURFACE LBL 7 AND 270 FOUND TO BE OUT OF LIMIT PERFORMER HFEC ROTARY INSP; FLAT PRIMED BLEND OUT AREA AT SUPPORT ANGLE STA 270 LBL 7 AND TREATED; PRIMED AREA AND INSTALLED REPAIR PART IAW B737 SWA EA # 2015300522
